# SDR IU62003F00039

- Difficulty date: August 27, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 75,645 hours
- Component: Actuator
- Component part number: 65448517
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR HOUSING HAS A PIN HOLE CRACK UNDER THE RETRACT PORT.  METAL FATIGUE.  USE IMPROVED HOUSING.(K)
